# SDR 96ZZZM393

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Ctr Section
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND WING CENTER SECTION LOWER SKIN HAS EXTERIOR CORROSION BULGE/CRACK AT RT EDGE BOLTS BL 70 INCHES R AT 38 INCHES AFT OF FRONT SPAR.  REMOVED CORROSION AS PER SRM 51-10-6.  ULTRASONIC INSPECTED TO DETERMINE MATERIAL REMOVED.  HFEC INSPECTION FASTERNER HOLES, NO CRACKS NOTED.  COLD WORKED HOLES AND INSTALLED DOUBLER PER BOEING DRAWING 65C36586 DIM 16 INCHES BY 7 INCHES 2024-T3 .125.
